# SDR SWAA2022041183825

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY EMERGENCY LIGHT BATTERY PACK MID LT SIDE AT PASSENGER CABIN (1 EA) 2022-131720 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK MID LT SIDE AT PASSENGER CABIN (1 EA) IAW AMM 33-51-06-960-805 TEST IS OK SEE INDIVIDUAL SIGNOFF STEP BELOW;[02] REPLACED EMERGENCY LIGHT BATTERY PACK MID LT SIDE AT PASSENGER CABIN (1 EA) IAW AMM 33-51-06-960-805 TEST IS OK SEE INDIVIDUAL SIGNOFF STEP BELOW
